# SDR SWIA2024F00633

- Difficulty date: May 25, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT FS310.00 BETWEEN STGR26L  AND STGR26R     (C-CHECK RO 8/4/2024)    REMOVED AND  INSTALLED NEW LOWER FRAME SECTOR FS310 BETWEEN STR 25R - STR 25L AND 2EA FRAME SPLICES AND 2EA STRINGER CLEATS REF CRJ-700 SRM 53-00-06-201-006-A01. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD
